Nausea. Any medication prescribed or added recently could have effects on stomach or mood. Review with your pcp.
16f.167-130lbs since oct on restrictive diet. Dizzy, eyes black over when standing, sudden nausea/vomiting. Headache sweaty tired.1200cal/day. Tingly body?
Why??? Why the restricitve diet? Are you trying to become a jockey? Or a fashion model? Sounds very unhealthy... And yes I beleive your symptoms may well be caused by resrtictive calories etc. Etc.
What can cause 5 episodes of nausea, vomiting and diarrhea in 8 weeks. Each episode lasts from 24 to 36 hours and starts in the night.?
Needs to see a doc. Recurrent n/v/d over 8 wks can be a number of different problems and a doctor's visit is needed to get an exam with specific symptoms defined and appropriate testings done. Is pain a feature? Quality of pain? Particular location? Associated with food intake? Anyone else at home having the same issue.....
Possibly Diet. Many diseases and cancer can cause these types of symptoms. I would first try to see if the cause of your symptoms could be related to your diet. Have you changed your diet in any way recently?
Viral illness? Possibly a viral gastroenteritis. Contact your physician if symptoms are not resolving or for dehydration.
Woke up to constant, watery diarrhea & chills. No nausea, vomiting or too much loss of appetite. Just uncomfortably having to use the restroom. Cause?
Watery/ diarrhea. Likely gastroenteritis. Did you eat somewhere new? E coil and salmonella have occurred. Would try probiotic as it replaces bacteria that is lost in diarrhea, avoid dairy, spicy foods, also keep hydrate with gatorade and water (not just water a swill dilute sodium). If > 10 BM a day go to ER because you can get very dehydrated. F/u w/doc.
What is the cause of lower abdominal pain that is more so on the right side? Other sym: severe nausea, vomiting, diarrhea
See a doctor. It sounds as if you are quite ill and should undergo a full evaluation that cannot be done long-distance. You need to be seen face to face and have this assessed. If you were not seen by a doctor at urgent care, go to er.
Last summer I was very ill nausea and vomiting, diarrhea, weight loss, body shaking yellowing of skin did tests and nothing was found. Possible cause?
Possible hepatitis. Your symptoms especially jaundice (yellowing of the skin) sounds like hepatitis. You might have had the wrong tests and some jaundice could be due to drugs, viruses, or bacteria.
Yellow Skin. There are many possible causes of yellowing skin. Among the most common causes are conditions such as jaundice, a liver condition, and uremia, a kidney condition. Sometimes a condition called hypothyroidism, which is marked by an improperly functioning thyroid, is at fault. Additionally, there are many other causes of yellow skin.
Could mycobutin (rifabutin) 150 mg Ethambutol 400 mg and Azithromyocin 250 cause chills, sweats, EXTREME nausea, vomiting, diarrhea, and achiness or is it a virus?
YES. All these drugs can cause your symptoms as well as your current infection can cause your symptoms. Increase Hydration and rest.